MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. JELCO NEEDLE-PRO STANDALONE; NEEDLE, HYPODERMIC, SINGLE LUMEN

SMITHS MEDICAL ASD, INC. JELCO NEEDLE-PRO STANDALONE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 4292
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the needled does not screw on the syringe properly, and even if they were tightly screwed, solution still leaks.Two instances wherein the healthcare professional retracted a syringe after an injection, the needle did not came off with the syringe, it was stuck on the patient's arm.There was patient involvement but no patient harm.
 
Additional Manufacturer Narrative
D9 - date returned to mfg: 8/18/2025.One device was returned for analysis.Functional and visual tests were done, but the reported issue could not be duplicated.The cause of the issue could not be identified.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
JELCO NEEDLE-PRO STANDALONE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr
keene NH 03431
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22294212
Report Number3012307300-2025-07367
Device Sequence Number12855533
Product Code FMI
UDI-Device Identifier20351688046854
UDI-Public(01)20351688046854(17)291016(10)6061980
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K923127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number4292
Device Lot Number6061980
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer10/06/2025
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown